Nutrition Expert Forum
How to gain weight
About This Forum:

This forum is for questions and support regarding issues such as: Acne and food, Allergies to food, Balanced Menus , Diabetes , Eating Disorders, Healthy Snacks, Hypoglycemia and Hyperglycemia, Nutrition, Over-eating, Weight Loss .

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

How to gain weight

Im takig appetite stimulant for 10 days, can i take multivitamins with it in same day? please i really need ur help
Are you (or the subject of the question) male or female?
:  
Female
What is your (or the subject of the question) height?
:  
150 cm
What is your (or the subject of the question) weight (kg or lb)?
:  
45.5
267079_tn?1195146570
Yes, you can take multi-vitamins daily as you are taking the appetite stimulant. If you are taking a stimulant, you must be having a very low appetite. Suggest you eat high nutrient foods, for example milkshakes, so you get the most amount of nutrients in the meals you eat. Thank you for your question.
2 Comments
Blank
Avatar_m_tn
Many people experience weight gain over the course of the winter months. Researchers point to the fact that a lot of people are less active in the winter months.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank